# SDR DXTA2025011401906

- Difficulty date: January 9, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N594QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605697
- Aircraft time: 15,638 hours, 12,129 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Fuel Nozzle
- Part number: 991193SOCN383047
- Part serial: AAD16713
- Condition: Failed
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON THE GROUND WITH THE APU RUNNING, THERE IS AN OVERWHELMING SMELL OF RAW JET FUEL IN THE COCKPIT.  REPLACED FUEL NOZZLE ASSEMBLY. OPS CHECK GOOD. IAW HONEYWELL MM RE 100[XL] 49-30-07
